Napredna pretraga

Pregled bibliografske jedinice broj: 451860

Vanishing Bile Duct Syndrome Associated with Azithromycin in a 62-Year-Old Man : case report


Juričić, Danica; Hrstić, Irena; Radić, Davor; Škegro, Mate; Ćorić, Marijana; Vucelić, Boris; Francetić, Igor
Vanishing Bile Duct Syndrome Associated with Azithromycin in a 62-Year-Old Man : case report // Basic & clinical pharmacology & toxicology, 106 (2010), 1; 62-65 doi:10.1111/j.1742-7843.2009.00474.x (recenziran, članak, stručni)


Naslov
Vanishing Bile Duct Syndrome Associated with Azithromycin in a 62-Year-Old Man : case report
(Vanishing Bile Duct Syndrome Associated with Azithromycin in a 62-Year-Old Man : cas report)

Autori
Juričić, Danica ; Hrstić, Irena ; Radić, Davor ; Škegro, Mate ; Ćorić, Marijana ; Vucelić, Boris ; Francetić, Igor

Izvornik
Basic & clinical pharmacology & toxicology (1742-7835) 106 (2010), 1; 62-65

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, stručni

Ključne riječi
Vanishing bile duct; jaundice; azithromycin

Sažetak
Vanishing bile duct syndrome is a severe cholestatic disease associated with toxic effects of medications. Stevens-Johnson syndrome is a hypersensitivity disorder that may also be caused by medications. We present a case of a 62-year-old male patient who developed vanishing bile duct syndrome a month after Stevens-Johnson syndrome. These adverse drug reactions were associated with the use of azithromycin (500 mg daily for 3 days). The patient was initially treated for Stevens-Johnson syndrome with steroids, antihistamines and proton pump inhibitors and fully recovered. However, a month after the beginning of Stevens-Johnson syndrome, he developed vanishing bile duct syndrome and was treated with steroids, ursodeoxycholic acid, antihistamines and tacrolimus. Unfortunately, the treatment was unsuccessful and he was listed for liver transplantation which was performed 7 months after the beginning of jaundice. This is the first case of vanishing bile duct syndrome associated with the use of azithromycin and one of few that reports vanishing bile duct syndrome and Stevens-Johnson syndrome co-occurrence.

Izvorni jezik
Engleski

Znanstvena područja
Kliničke medicinske znanosti

Napomena
Corrigendum 107 (2010) 2 ; DOI: 10.1111/j.1742-7843.2010.00611.x http://onlinelibrary.wiley.com/doi/10.1111/j.1742-7843.2010.00611.x/abstract



POVEZANOST RADA


Projekt / tema
108-0532264-0048 - Hepatocelularni tumori (Marijana Ćorić, )
108-1080114-0016 - Modifikacija antimikrobne terapije i rezistencija patogenih mikroorganizama (Igor Francetić, )

Ustanove
Medicinski fakultet, Zagreb

Časopis indeksira:


  • Current Contents Connect (CCC)
  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus
  • MEDLINE


Citati